×

zbMATH — the first resource for mathematics

A note on cocycles in ergodic theory. (English) Zbl 0287.28011

MSC:
28D05 Measure-preserving transformations
54H20 Topological dynamics (MSC2010)
47A35 Ergodic theory of linear operators
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] H. Anzai : Ergodic skew transformations on the torus . Osaka Math. J., 3 (1951) 83-99. · Zbl 0043.11203
[2] H. Furstenberg : Strict ergodicity and transformations of the torus . Amer. J. Math., 83 (1961) 573-601. · Zbl 0178.38404
[3] R. Ellis : The construction of minimal discrete flows . Amer. J. Math., 87 (1965) 564-574. · Zbl 0129.38704
[4] R. Ellis : Global sections of transformation groups . Ill. J. Math., 8 (1964) 380-394. · Zbl 0121.18001
[5] W. Parry : Compact abelian group extensions of discrete dynamical systems . Z. Wahr. Verw. Geb., 13 (1969) 95-113. · Zbl 0184.26901
[6] R. Jones and W. Parry : Compact abelian group extensions of dynamical systems II . Comp. Math., 25 (1972) 135-147. · Zbl 0243.54039
[7] R.V. Chacon : Change of velocity in flows . J. Math. Mech., 16 (1966) 417-431. · Zbl 0158.30301
[8] P.D. Humphreys : Velocity changes offlows . Thesis, University of Warwick, Coventry. 1971.
[9] E. Hopf : Ergodentheorie . Chelsea. 1948. · JFM 63.0786.07
[10] G. Maruyama : Transformation of flows . J. Math. Soc. Japan, 18 (1966) 303-330. · Zbl 0166.40402
[11] H. Totoki : Time changes of flows . Mem. Fac. Sci. Kyushu Univ. Ser. A, 20 (1966) 27-55. · Zbl 0185.39103
[12] W. Parry : Cocycles and velocity changes . J. Lond. Math. Soc., 5 (1972) 511-516. · Zbl 0242.28013
[13] A.N. Kolmogorov : On dynamical systems with an integral invariant on the torus . Dokl. Akad. Nauk. S.S.S.R., 43 (1953) 763-766. (In Russian.) · Zbl 0052.31904
[14] V. Arnold : Small denominators I. Mapping the circle into itself . Izu. Akad. Nauk. S.S.S.R. Ser. Mat., 25 (1961) 21-86.A.M.S. Translations. Ser. 2., 46 (1965) 213-284. · Zbl 0152.41905
[15] M. Kowada : The orbit preserving transformation groups associated with a measurable flow . J. Math. Soc. Japan., 24 (1972) 355-373. · Zbl 0234.28009
[16] A. Zygmund : Trigonometric series . Cambridge 1968. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.